# SDR USAA2014091700002

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 65,697 hours, 25,458 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1457
- Condition: Unsecure
- Location: L2 Door
- Part time: 24,875 hours, 76,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING A DISARMED L2 DOOR THE SLIDE FELL OFF ONTO THE JET WAY WITH GIRT BAR STILL ATTACHED.  REPLACED L2 DOOR ESCAPE SLIDE.  THE L2 RESERVOIR ASSIST BOTTLE WAS ALSO REPLACED DUE TO DISCHARGING.
